# SDR UPS99829969

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, STRINGER 51 NR 3 MAIN I/B AT W/S 74.000 REAR SPAR HAS FWD AND AFT FITTINGS CRACKED.  REMOVED AND REPLACED FITTINGS W/SERVICABLE PART IAW DAC DWG 5613423 AND DC8 SRM 51-1-20D.
